MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the devices were initially on wireless mode when the unit indicated that the battery of the patient interface was running out.This led to the discovery that the cable was not functioning and the wire connection to the patient interface was disconnecting.Initially, the user thought it was the wire cord, so they replaced the wire.However, a few minutes later, it still disconnected.The user then changed the patient interface, but it still had the same result.So, changed the console and it started working.The user tested the unit before the case started, and it was connecting and reading well.However, in the middle of the case, the cord connection disconnected again.The patient interface tried to connect in wireless mode, but it did not work.Static noise and a huge spike were observed when an esu was activated.The patient interface cables were broken.The procedure was completed with another nim console and patient interface.There was no patient impact.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: 1.Product id: nim4cam1, serial/lot #: (b)(6); h6: fdm b17, fdr c20, fdc d16 and img-g04003 codes are applicable.2.Product id: nim4cpb1, serial/lot #: (b)(6), udi#: (b)(4); h3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.H6: fdm b21, fdr c21, fdc d16 and img-g02005 codes are applicable.3.Product id: nim4cpb2, serial/lot #: (b)(6), udi#: (b)(4); h6: fdm b17, fdr c20, fdc d16 and img-g02004 codes are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis found that verified not working.Broken connector on the eic board.H6: previously applied fdm b21, fdr c21, fdc d16 and img g02030 codes are no longer applicable.Fdm b01, fdr c0706, fdc d02 and img g02005 code are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cam1, serial/lot #: (b)(6).H6: previously applied fdc d16 code has been updated to d20.Product id: nim4cpb1, serial/lot #: (b)(6)/219870597, udi#: (b)(4).H3: product analysis found that could not verifiy the customer complaint with patient interface.H6: previously applied fdm b21, fdr c21 and fdc-d16 codes has been updated to fdm b01, fdr c19 and fdc-d20.Product id: nim4cpb2, serial/lot #: (b)(6), udi#: (b)(4).H6: previously applied fdc d16 code has been updated to d20.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21456446
Report Number1045254-2025-00587
Device Sequence Number20753278
Product Code GWF
UDI-Device Identifier00763000002978
UDI-Public00763000002978
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01
Device Catalogue NumberNIM4CM01
Device Lot Number219924264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown